# SDR SWAA2024120273023

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 49,229 hours, 30,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Rh Row #6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT @ RH ROW #6 INOP<[01] REMOVED AND REPLACED EMERGENCY EXIT AREA LIGHT LAMP AT ROW #6. OPS CHECK GOOD. ALL WORK PERFORMED PER AMM 33-51-03.
